Economics at your fingertips  

Outlier‐Robust Bayesian Multinomial Choice Modeling

Dries F. Benoit, Stefan Van Aelst and Dirk Van den Poel ()

Journal of Applied Econometrics, 2016, vol. 31, issue 7, 1445-1466

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

Page updated 2022-08-08
Handle: RePEc:wly:japmet:v:31:y:2016:i:7:p:1445-1466